# SDR COEA2013082308805

- Difficulty date: August 23, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,523 hours, 37,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY FOR THEIR APPROACH, DUE TO AN ODOR OF ELECTRICAL SMOKE. LANDED WITHOUT INCIDENT.  COULD NOT DUPLICATE
